# SDR FDEA202405060603

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 8,964 hours, 4,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876114
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD MPN: 145T55876-114( PNL 252DFF) AT RBL 77.50 STA.1000 PUNCHURED   DAMAGE.  REPAIRED MAIN DECK FLOORBOARD MPN: 145T5876-114 (PNL:252DFF) AT STA. 1000 RBL 77.50 IN   REF. TO 767 SRM 53-00-50 FIG 201. SHEET 6. THIS IS MAJOR REPAIR.
